# SDR MASA2011110763972

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 17,446 hours, 14,041 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Loose
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EXIT MAKES STRANGE NOISE.  RESECURED LOOSE PROX SENSOR.
